# SDR DALA2016011000157

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT AND FWD LOWER PRODUCTION DOUBLERS, CORNER AT FWD CARGO COMPARTMENT DOOR.  DOUBLERS LOWER PRODUCTIONS WERE REMOVED, FABRICATED INSTALLED. TREATED AND PAINTED CONICAL WASHER WAS INSTALLED.  AREA WAS CLEANED IAW SRM 51-30-2 ER/A 486624-14MA 51-10-3, PARA 14, 21, 26, PS 900-1-2-1 NR 01.
